A1 Journal article (refereed)
A classification of C-Fuchsian subgroups of Picard modular groups (2017)

Parkkonen, J., & Paulin, F. (2017). A classification of C-Fuchsian subgroups of Picard modular groups. Mathematica Scandinavica, 121(1), 57-74. https://doi.org/10.7146/math.scand.a-26128

JYU authors or editors

Publication details

All authors or editors: Parkkonen, Jouni; Paulin, Frédéric

Journal or series: Mathematica Scandinavica

ISSN: 0025-5521

eISSN: 1903-1807

Publication year: 2017

Volume: 121

Issue number: 1

Pages range: 57-74

Publisher: Aarhus Universitet; Svenska Matematikersamfundet

Place of Publication: Aarhus

Publication country: Denmark

Publication language: English

DOI: https://doi.org/10.7146/math.scand.a-26128

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63387

Keywords: mathematics; classification; algebra

Free keywords: Picar modular groups; C-Fuchsian subgroups

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1

Last updated on 2023-27-02 at 11:47